# SDR CALA2012102300682

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 44,046 hours, 14,840 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT SERVICE DOOR LIGHT CAME ON AFTER TAKEOFF POWER WAS SET.  A LOW SPEED REJECTED TAKEOFF WAS PERFORMED AT ABOUT 30 KNOTS.  LIGHT WENT OUT ON ITS OWN AFTER 2 MINUTES, OPERATED AND INSPECTED DOOR NO ABNORMALITIES FOUND. COMPLIED WITH DDP VERIFIED DOOR CLOSED.
